MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SFTCEL-PC RJ 19CM KIT; DIALYSIS CATHETER

BARD ACCESS SYSTEMS SFTCEL-PC RJ 19CM KIT; DIALYSIS CATHETER
Model Number 5534190
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was not provided; therefore, a review of the device history records could not be performed.The return of the sample is pending.The investigation of the reported event is currently underway.
 
Event or Problem Description
It was reported that some time post dialysis catheter placement, the catheter allegedly experienced leakage.It was further reported that the catheter was removed.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a lot history record could not be completed as the lot number was not provided.Investigation summary: one 19cm soft-cell d/l catheter was returned for evaluation.A visual, microscopic and functional evaluations were performed.The investigation is confirmed for alleged catheter leak issue as a compound split was noted to the blue extension leg approximately 1.2cm proximal to the y-body.Striations were noted at the edge of the compound break.Both lumens were patent to infusion and aspiration, with a leak noted at the split.Although a definitive root cause could not be determined, sharp instrument damage could have potentially caused or contributed to the reported event.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: g4.H11: d10, h3, h6 (method, results, conclusion).H11:section a through f the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
SFTCEL-PC RJ 19CM KIT
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9941566
Report Number3006260740-2020-01224
Device Sequence Number2900410
Product Code LFJ
UDI-Device Identifier00801741012440
UDI-Public(01)00801741012440
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K030277
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5534190
Device Catalogue Number5534190
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2020
Initial Date Received by Manufacturer 03/16/2020
Supplement Date Received by Manufacturer09/07/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date09/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1